CFP last date
20 March 2024
Reseach Article

Markovian Bulk Service Queue under Accessibility Rules

by S. Bharathidass
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 61 - Number 1
Year of Publication: 2013
Authors: S. Bharathidass
10.5120/9890-4449

S. Bharathidass . Markovian Bulk Service Queue under Accessibility Rules. International Journal of Computer Applications. 61, 1 ( January 2013), 7-12. DOI=10.5120/9890-4449

@article{ 10.5120/9890-4449,
author = { S. Bharathidass },
title = { Markovian Bulk Service Queue under Accessibility Rules },
journal = { International Journal of Computer Applications },
issue_date = { January 2013 },
volume = { 61 },
number = { 1 },
month = { January },
year = { 2013 },
issn = { 0975-8887 },
pages = { 7-12 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume61/number1/9890-4449/ },
doi = { 10.5120/9890-4449 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T21:07:52.597148+05:30
%A S. Bharathidass
%T Markovian Bulk Service Queue under Accessibility Rules
%J International Journal of Computer Applications
%@ 0975-8887
%V 61
%N 1
%P 7-12
%D 2013
%I Foundation of Computer Science (FCS), NY, USA
Abstract

A single server Markovian queue is considered. The arriving units are served in batches by using Accessibility and Non-Accessibility rules with varying service rates. The expressions for the steady state probabilities when the server is busy as well as idle are derived. The mean and variance for the number of units in the queue are obtained. The expected waiting time of units is also attained. Numerical results for number of units in the queue are computed for various values of ? and exhibited the corresponding graphs when the remaining parameters are fixed.

References
  1. CHAUDHRY, M. L and TEMPLETON, J. G. C (1983), A first course in Bulk service queues, John Wiley. New York.
  2. GANESAN, V. (1999), Steady state solutions for Erlangian queques with general bulk service rule, Journal of Kerala Statistical Association, Vol : 10, 22 - 28
  3. GOHAIN. S, and BORTHAKUR, A. (1979), On difference equation technique to bulk service queues with the server, Pure Appl. Math. Sci. X(1-2), 40 –46
  4. GROSS. D. and HARRIS . C. M. (1985), Fundamentals of queueing theory, John Wiley, New York.
  5. KAMBO, N. S. and CHAUDHRY, M. L. (1985), Single server bulk services queue with varying capacity and Erlang Input. INFOR, 23,196-204.
  6. MEDHI. J. (1984), Recent developments in Bulk Queueing Models, John Wiley Eastern Limited.
  7. NEUTS, M. F. (1967), A general class of Bulk queues with Poisson input, Annals. of Math. Statistics, 38, 759-770.
  8. SIVASAMY, R. (1990), A Bulk service queue with accessible and non-accessible batches, Opsearch, Vol : 27 No. 1, 46-54.
Index Terms

Computer Science
Information Sciences

Keywords

Markovian Bulk